MathSciNet Relay Station
MathSciNet bibliographic data
MR2408344 34B15 (34B10 34B18 47H10 47N20)
Webb, Jeff R. L.; Infante, Gennaro Positive solutions of nonlocal boundary value problems involving integral conditions. NoDEA Nonlinear Differential Equations Appl. 15 (2008), no. 1-2, 45–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement